MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; FENESTRATED BIPOLAR FORCEPS

INTUITIVE SURGICAL, INC EndoWrist; FENESTRATED BIPOLAR FORCEPS
Model Number 471205-19
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/30/2026
Type of Reportable Event Malfunction

Brand Name
EndoWrist
Common Device Name
FENESTRATED BIPOLAR FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50953692
Report Number2955842-2026-40410
Device Sequence Number18529819
Product Code NAY
UDI-Device Identifier00886874119808
UDI-Public(01)00886874119808(11)250925(10)K16250925(91)0002
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K214095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number471205-19
Device Catalogue Number471205
Device Lot NumberK16250925 0008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown